Hiroshima Mathematical Journal

Metacyclic groups of automorphisms of compact Riemann surfaces

A. A. George Michael

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 1 (2001), 117-132.

Dates
First available in Project Euclid: 28 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151511152

Digital Object Identifier
doi:10.32917/hmj/1151511152

Mathematical Reviews number (MathSciNet)
MR1820699

Zentralblatt MATH identifier
0994.30028

Subjects
Primary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]
Secondary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]

Citation

George Michael, A. A. Metacyclic groups of automorphisms of compact Riemann surfaces. Hiroshima Math. J. 31 (2001), no. 1, 117--132. doi:10.32917/hmj/1151511152. https://projecteuclid.org/euclid.hmj/1151511152


Export citation